# SDR IXXA2023062702

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 123,088 hours, 24,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 256T30227
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW, T/E, I/B FLAP ANGLE GEARBOX SUPPORT PLATE CRACKED
